Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the duality between Asplund spaces and spaces with the Radon-Nikodým property


Author: Francis Sullivan
Journal: Proc. Amer. Math. Soc. 71 (1978), 155-156
MSC: Primary 46B10
DOI: https://doi.org/10.1090/S0002-9939-1978-0482090-1
MathSciNet review: 0482090
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof of the following result of Stegall is given. Let E be a real Banach space, then E is an Asplund space if $ {E^ \ast }$ has the Radon-Nikodým property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10

Retrieve articles in all journals with MSC: 46B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0482090-1
Article copyright: © Copyright 1978 American Mathematical Society